Just a quickie quick one to remind us all (and challenge us all) to stay hydrated as summer taps on your door. I was recently reading about the problems of getting dehydrated while taking anti-inflammatories. I don't have a medical degree, but have noticed that ibuprophin is almost never prescribed for more than two weeks. It is hard on the liver. Add that to dehydration and you're in real trouble. If you have to take anti-inflamitories to combat, well, inflamation, really consider how much you should be exercising. If you have to do both, drink...drink water. hydrate. And inform your doctor about the amount of exercise you do if you are prescribed anything, really. It might just matter.
2016 MAD DOGG ATHLETICS®. ALL RIGHTS RESERVED. SPIN®, SPINNER®, SPINNING®, SPIN FITNESS®, SPINPOWER®, THE SPINNING LOGO ®, PEAK PILATES®, CROSSCORE®, RESIST-A-BALL® AND UGI® ARE REGISTERED TRADEMARKS THAT ARE OWNED BY MAD DOGG ATHLETICS, INC. BODYBLADE® IS A REGISTERED TRADEMARK USED UNDER EXCLUSIVE LICENSE.